It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-12-2011, 02:04 PM   #1
Newbie
(female)
 
Join Date: Jul 2008
Location: Houston, TX
Posts: 5
Essieness HB User
Question Recent weight loss after starting new meds

Hello Addies,

I was diagnosed 3 years ago after going through an adrenal crisis. In the first year, I was just stabilizing and was on 5mg of prednisone daily. I then moved to Houston and began seeing a new endo who switched me over to 20mg of hydrocortisone daily (plus fludrocortisone). I started feeling SO much better, but gained about 20lbs over about 2 years. I looked pudgy and moon-faced. Back in May 2011, I saw my GP for anxiety (I'm sure you can all relate) and she started me on Wellbutrin. Around the same time, my endo switched my birth control to a higher dosage. Since then, I've been steadily losing weight. I'm not really upset about it - I'm actually relieved because I'm now back to my "normal" weight. I was always thin and carrying around that extra 20lbs of "pudge" was driving me crazy! I also quit smoking after starting the Wellbutrin and definitely eat less - I think I was stress eating at night and honestly, drinking too much, which lowers your metabolism.

I'm sure you're wondering why I'm bringing this up if I'm not upset about it...

But I'm a little worried. I don't feel like I'm starting to go into crisis or anything, but losing 20lbs in about 4 months is a little unnerving after my crisis (I lost 40lbs in 5 months). I generally feel ok, maybe a little fatigued, but nothing more than normal.

I'm just not sure if it's the switch in birth control or the Wellbutrin. Have any of you had a similar experience?

I see my GP on Thursday and my endo in about a month. I'm sure they'll both have something to say about it.

Thanks in advance!
Leslie

 
Sponsors Lightbulb
   
Old 10-08-2011, 10:35 AM   #2
Senior Member
(female)
 
Join Date: Sep 2005
Location: Cbus, Ohio
Posts: 248
k_c_lady HB User
Re: Recent weight loss after starting new meds

I wouldn't really worry about it! Thats amazing! I pout on 30 with the meds and 10 w Merina.

Listen to your body. You know how you should normally feel.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Addison's Symptoms no weight loss Ren01 Addison's Disease 4 06-13-2011 10:54 AM
weight loss??? luvthesun Addison's Disease 0 03-28-2010 06:08 PM
Weight gain with low cortisol level? Anyone? kjfisher Addison's Disease 2 03-26-2010 11:53 PM
weight loss and addison's momtobaby1 Addison's Disease 5 04-25-2007 02:43 AM
LSeagraves....weight WandaB Addison's Disease 2 01-10-2007 02:55 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Dexamethasone
Estradiol
Florinef
  Hydrocortisone
Levoxyl
Potassium
Prednisone
Synthroid




TOP THANKED CONTRIBUTORS



luvthesun (7), pacerpilot (4), sid045 (3), orion (2), WandaB (2), sandylake (2), chriswva (2), Zoe990 (2), lisB (2), ladybud (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 03:15 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!